MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 29G 100CT1/2" 8/CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Distributor reported complaint on behalf of the customer via e-mail; (b)(4).Customer had reported opening 2 packs of the same trueplus single-use insulin syringes and that 20 of the syringe needles had caused pain when used.Customer had reported due to the pain and discomfort they "wait until the absolute last second i have before taking my insulin." no medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Note: manufacturer unable to perform follow-up call to customer to ensure the initial concern is resolved - customer contact information was not provided.
 
Additional Manufacturer Narrative
Sections with additional information as of 10-jun-2025: h6: updated fda¿s type, findings and conclusions codes.Health effect - impact code updated from 4648 (insufficient information) to 4649 (unanticipated adverse device effect) due to customer reporting experiencing pain when using syringes.H10: syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key21864389
Report Number1000113657-2025-00137
Device Sequence Number7917005
Product Code FMF
UDI-Device Identifier00021292005825
UDI-Public(01)00021292005825(17)280312(10)NP23053
Combination Product (Y/N)N
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 1.0CC 29G 100CT1/2" 8/CS
Device Lot NumberNP23053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/25/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown